# SDR ASOA201000336

- Difficulty date: February 10, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Filler
- Condition: Cracked
- Location: Bs 589-615
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FILLER STRIP LBL 27.0, FS 589.0 TO FS 615.00 CRACKED IN NUMEROUS PLACES. SEAT TRACK FILLER STRIP.  R & R FILLER STRIP AT LBL 27.0 FS 589.0 TO 615.0 IAW SRM 51-41-00.
